Hey all.... I'm feeling depressed tonight.. I'm tapering off the pred (I know... probably why I'm feeling depressed) and I am really bummed about
how FAT it has made me get... I know you can try not to eat, but it's just not that easy when you are on this drug to not put food in your mouth.. it's like you HAVE too or something... Anyhow, I've gained about
25 lbs and my face is so fat and swollen looking.. Also I have a hunchback... and a BELLY... MAN... the pred made me FEEL so good when I was at 50mg. But I've been tapering by 5mg a week and I'm going down to 15 tomorrow. I no longer have the energy blast I had and I'm feeing sad about
how I look, even though I know I shouldn't.... I have always been thin and felt somewhat attractive, but now I just feel like a cow... lol... and an ugly cow to boot... lol..
Just can't help it... It's all part of the process I guess.... but it still sucks...
Diagnosed with U/C (Proctitis) January 31st, 2005, IBS on July 21st, 2006
Status as of July 2009 : OMG... I had a poopie today 7-23-09 (had to date that)..lol.. with NO BLOOD!!! First time in almost 10 months!!!!!!!
Meds are: Prednisone Taper, down to 25mg now for a week as of 8/20/09..., Apriso 4 pills 1x a day.. .YEA! I take Xanax when needed and Ambien for sleep... Nexium in the am for heartburn due to Prednisone.. Culturelle 2 times a day...